# SDR FDEA201012144664

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N62004
- Part serial: 34
- Condition: Misrepaired
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON R1 DOOR INNER SKIN ,  DOES NOT CONFORM TO PREVIOUS OPERATOR DATA  (REF 8110-3 ).  ACCOMPLISHED EA F-5210-146201.  DOORS- CREW AND  PASSENGER-- R1 ENTRY  DOOR   INNER SKIN  REPAIR.  THIS IS A CAT A.  REPAIR MAJOR REPAIR WITH 8100-9.
